Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: pamelor

Posted by sarah on April 13, 1999, at 15:02:27

In reply to Re: pamelor, posted by Elizabeth on April 13, 1999, at 1:52:30

> > I have been taking 75 mg. of Pamelor and 25 mg. of elival for about 3 weeks. I am having bouts of anxiety. Any suggestions as to why I am having the anxiety?
> Did the anxiety start after you started these two meds? Some people, especially those who are taking the meds for panic disorder, have increased anxiety when they first start these drugs (tricyclic antidepressants). It's often described as feeling "like I'm jumping out of my skin."
> It's an unusual combination. Nortriptyline (trade name Pamelor) is the main active metabolite of amitriptyline (Elavil). Is the Elavil being used mainly to help you sleep? That's the only reason I can think of that these drugs would be used together.

Yes the anxiety started after I started taking the medicine. But I had not had any trouble before I stopped it the first time. I am taking the elavil to help me sleep. I do not sleep without it. I went to the doctor today and he has prescribed buspar for me to take for the anxiety. I do not know if this will help.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sarah thread:4769